# SDR 01FDEA00221

- Difficulty date: March 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 LEAD EDGE FLAP WOULD NOT RETRACT WHEN FLAPS MOVED FROM 5 DEG TO 2 DEG.  *S/D*  REPLACED PLUG OPS CK GOOD.  CHANGED CANNON PLUG D904 IAW WDM 27-81-02.  RAN NR 1 ENG PER 727 JRH CK LWDT WING LEAD EDGE DISTRIBUTION MANIFOLD FOR LEAKS PER MM 30-13-000-5.  NONE FOUND.
